# SDR CA130618006

- Difficulty date: June 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Adapter
- Part number: 4100S02803
- Condition: Failed
- Location: Heater Intake
- Part time: 17,032 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF.  POWER SET, CALLED.  RECEIVED ENGINE ADAPT 2 CAUTION MOMENTARILY WHICH CAME BACK ON WITH A SECOND CHIME IN QUICK SUCCESSION.  REJECTED THE TAKEOFF AT LOW SPEED APPROX 70 KNOTS AND RETURNED TO STAND WHERE WE MET WITH ENGINEERS. NR  2 INTAKE HEATER REPLACED.
